# SDR UPS99829976

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, CROSS SLIDE RAMP MOUNT ATTACH FIG CRACKED FS 340 ABOVE L 35L.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC8-SRM 53-2-0 & 51-1-20D.
